A Generalized Summation Formula

Authors

  • Salahuddin Department of Mathematics, PDM University, Bahadurgarh 124507, Haryana, India
  • Vinti Department of Mathematics, PDM University, Bahadurgarh 124507, Haryana, India

Keywords:

Summation formulae, Contiguous relation

Abstract

In this paper, we have developed the generalized expression of mceclip0.png

and it’s corresponding integral form.

Downloads

Download data is not yet available.

References

Abramowitz, Milton., A and Stegun, Irene; Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables, National Bureau of Standards, 1970.

Aomoto, Kazuhiko, Kita, Michitake; Theory of Hypergeometric functions, Springer Tokyo Dordrecht Heidelberg London New York, 2011.

Gauss, C. F.; Disquisitiones generales circa seriem infinitam ... , Comm. soc. reg. sci. Gott. rec., 2(1813), 123-162.

Koepf, W.; Hypergeometric Summation: An Algorithmic Approach to Summation and Special Function Identities. Braunschweig, Germany: Vieweg, 1998.

Luke, Y. L.; Mathematical functions and their approximations. Academic Press Inc., London„ 1975.

P. Appell, Sur une formule de M. Tisserand et sur les fonctions hypergéométriques de deux variables, J. Math. Pures Appl., (3) 10 (1884) 407-428.

Prudnikov, A.P., Brychkov, Yu. A. and Marichev, O.I.; Integral and Series Vol 3: More Special Functions, Nauka, Moscow,2003.

Salahuddin, Khola, R. K.; New hypergeometric summation formulae arising from the summation formulae of Prudnikov, South Asian Journal of Mathematics,4(2014),192-196.

Steffensen, J. F.; Interpolation (2nd ed.), Dover Publications, U.S.A,2006. 64

Published

2020-08-31

How to Cite

Salahuddin, & Vinti. (2020). A Generalized Summation Formula. MathLAB Journal, 6, 62-64. Retrieved from https://purkh.com/index.php/mathlab/article/view/805

Issue

Section

Research Articles

Most read articles by the same author(s)